Tauberian Theorems for the Stieltjes Transform.
Mathematica Scandinavica, Tome 14 (1964), pp. 213-219
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1964__14_165882,
author = {Tord Ganelius},
title = {Tauberian {Theorems} for the {Stieltjes} {Transform.}},
journal = {Mathematica Scandinavica},
pages = {213--219},
year = {1964},
volume = {14},
zbl = {0136.10401},
url = {http://geodesic.mathdoc.fr/item/MS2_1964__14_165882/}
}
Tord Ganelius. Tauberian Theorems for the Stieltjes Transform.. Mathematica Scandinavica, Tome 14 (1964), pp. 213-219. http://geodesic.mathdoc.fr/item/MS2_1964__14_165882/